Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Algebraicity of the ample cone of projective varieties

Title data

Peternell, Thomas ; Campana, F.:
Algebraicity of the ample cone of projective varieties.
In: Journal für die Reine und Angewandte Mathematik. Vol. 1990 (June 1990) Issue 407 . - pp. 160-166.
ISSN 1435-5345
DOI: https://doi.org/10.1515/crll.1990.407.160

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 11 Nov 2020 13:04
Last Modified: 11 Nov 2020 13:04
URI: https://eref.uni-bayreuth.de/id/eprint/59552